`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 4,Number 4,     December 2005

1

Regularity of the attractor for symmetric regularized wave equation   Pages : 695 - 704

Abdelghafour Atlas

 Abstract       Full Text      Related Articles

2

Weakly dissipative semilinear equations of viscoelasticity   Pages : 705 - 720

Monica Conti and V. Pata

 Abstract       Full Text      Related Articles

3

Global existence and blow-up to a reaction-diffusion system with nonlinear memory    Pages : 721 - 733

Lili Du,  Chunlai Mu and Zhaoyin Xiang

 Abstract       Full Text      Related Articles

4

A variational principle for nonlinear transport equations   Pages : 735 - 742

Nassif Ghoussoub

 Abstract       Full Text      Related Articles

5

Structural stability of optimal control problems   Pages : 743 - 756

M'hamed Kesri

 Abstract       Full Text      Related Articles

6

Some special solutions of the multidimensional Euler equations in $R^N$   Pages : 757 - 762

Tianhong Li

 Abstract       Full Text      Related Articles

7

Global existence of the entropy solutions to the isentropic relativistic Euler equations    Pages : 763 - 778

Yachun Li and Qiufang Shi

 Abstract       Full Text      Related Articles

8

Coupled problems on stationary non-isothermal flow of electrorheological fluids   Pages : 779 - 803

W. G. Litvinov and R. H.W. Hoppe

 Abstract       Full Text      Related Articles

9

On the dimension of the attractor for a class of fluids with pressure dependent viscosities   Pages : 805 - 822

M. Bulíček,  Josef Málek and Dalibor Pražák

 Abstract       Full Text      Related Articles

10

Stability and index of periodic solutions of a nonlinear telegraph equation   Pages : 823 - 837

Rafael Ortega

 Abstract       Full Text      Related Articles

11

The Boussinesq system:dynamics on the center manifold   Pages : 839 - 860

Claudia Valls

 Abstract       Full Text      Related Articles

12

Asymptotic behavior and nonexistence of wave equation with nonlinear boundary condition    Pages : 861 - 869

Hongwei Zhang and Qingying Hu

 Abstract       Full Text      Related Articles

13

Structure of positive radial solutions including singular solutions to Matukuma's equation   Pages : 871 - 888

Hiroshi Morishita,  Eiji Yanagida and Shoji Yotsutani

 Abstract       Full Text      Related Articles

14

On a nonlinear parabolic system-modeling chemical reactions in rivers    Pages : 889 - 899

Wenxiong Chen,  Congming Li and Eric S. Wright

 Abstract       Full Text      Related Articles